Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 56, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 26, 2008, 10:34 PM CDT for McCulloch County, Mason County, Menard County, Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2008, 10:34 PM CDT (03:34 UTC)
- Expired
- Apr 26, 2008, 11:30 PM CDT
- In force
- 56 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Mason County, TX, McCulloch County, TX, Menard County, TX
The radar
The San Angelo radar (KSJT), 133 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 11:30 PM CDT | HAIL 1.75 | 1 W Mason, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 6:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2062 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSJT 270335
TORSJT
TXC307-319-327-270430-
/O.NEW.KSJT.TO.W.0056.080427T0334Z-080427T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1034 PM CDT SAT APR 26 2008
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
SOUTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...
MASON COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1130 PM CDT
* AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES NORTH OF
STREETER...OR ABOUT 10 MILES NORTHWEST OF MASON...MOVING
SOUTHEAST AT 27 MPH. A FUNNEL CLOUD HAS BEEN REPORTED IN NORTHWEST
MASON COUNTY.
* THE TORNADO IS EXPECTED TO BE NEAR...
STREETER AND KATEMCY BY 1035 PM CDT...
MASON BY 1055 PM CDT...
LOYAL VALLEY BY 1130 PM CDT...
GOLFBALL TO BASEBALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 70
MPH ARE ALSO LIKELY WITH THIS STORM. RESIDENTS OF THE TOWN OF MASON
SHOULD TAKE COVER NOW
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.
LAT...LON 3056 9896 3054 9934 3070 9948 3071 9948
3072 9950 3094 9969 3110 9939 3083 9895
TIME...MOT...LOC 0334Z 304DEG 24KT 3084 9934
$$1 follow-up statement
000
WWUS54 KSJT 270405
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1103 PM CDT SAT APR 26 2008
TXC307-270413-
/O.CAN.KSJT.TO.W.0056.000000T0000Z-080427T0430Z/
MCCULLOCH TX-
1103 PM CDT SAT APR 26 2008
...THE TORNADO WARNING FOR SOUTHWESTERN MCCULLOCH COUNTY IS
CANCELLED...
THE STORM HAS MOVED SOUTHEAST INTO MASON COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3056 9896 3054 9934 3070 9948 3072 9948
3072 9950 3093 9968 3094 9939 3083 9895
TIME...MOT...LOC 0403Z 306DEG 20KT 3077 9923
$$
TXC319-327-270430-
/O.CON.KSJT.TO.W.0056.000000T0000Z-080427T0430Z/
MENARD TX-MASON TX-
1103 PM CDT SAT APR 26 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR MASON
AND SOUTHEASTERN MENARD COUNTIES...
AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED ABOUT 5 MILES NORTHWEST
OF MASON ALONG HIGHWAY 87...MOVING SOUTHEAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
MASON AT 1115 PM CDT...
LOYAL VALLEY BY 1130 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL TO BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 3056 9896 3054 9934 3070 9948 3072 9948
3072 9950 3093 9968 3094 9939 3083 9895
TIME...MOT...LOC 0403Z 306DEG 20KT 3077 9923
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:57 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Apr 26, 6:57 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 657 PM CDT SAT APR 26 2008 .AVIATION... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF WEST CENTRAL TEXAS UNTIL 1 AM CDT SUNDAY. SCATTERED THUNDERSTORMS WILL OCCUR THIS EVENING AND EARLY TONIGHT ACROSS MUCH OF WEST CENTRAL TEXAS. ADDITIONAL STORMS WILL LIKELY OCCUR ALONG AND BEHIND A COLD FRONT OVERNIGHT. THE COVERAGE OF SHOWERS AND STORMS SHOULD BE GREATEST AREAWIDE AFTER MIDNIGHT. THE COLD FRONT SHOULD MOVE SOUTH TO INTERSTATE 20 SHORTLY AFTER MIDNIGHT. THE FRONT WILL CONTINUE MOVING SOUTH TO INTERSTATE 10 BY DAYBREAK SUNDAY. WINDS WILL SHIFT TO THE NORTH WITH THE FRONTAL PASSAGE...AND GUSTY NORTH WINDS WILL OCCUR LATE TONIGHT AND SUNDAY MORNING. A POST-FRONTAL LOW CLOUD FIELD WILL OVERSPREAD THE REGION LATE TONIGHT AND SUNDAY MORNING. SKIES WILL CLEAR FROM NORTH TO SOUTH ACROSS THE REGION ON SUNDAY. && .PREV DISCUSSION... /ISSUED 327 PM CDT SAT APR 26 2008/ SYNOPSIS... THIS AFTERNOON...WE HAVE OUR 1ST FRONT NOW MOVING BACK NWD AS A WARM FRONT AT 19Z FROM AROUND SAN SABA TO JUST S OF SJT. OUR NEXT FRONT IS ENTERING THE ENTERING THE PANHANDLE AND WILL CONTINUE TO SURGE SWD DURING THE AFTERNOON HOURS. TO THROW MORE FUN INTO THE MIX ALSO HAVE A UPPER VORT MAX FROM THE BIG BEND WILL MOVE ACROSS SC TX TONIGHT. JUST STARTING TO GET A CU FIELD BUILDING WITH HEATING ACROSS THE BIG BEND AND PERMIAN BASIN. FRONT SHOULD MAKE ITS WAY INTO THE BIG COUNTRY DURING THE LATE EVENING AND JUST S OF THE CONCHO VALLEY AND HEARTLAND AROUND 12Z...THROUGH THE ENTIRE AREA BEFORE 18Z SUN. WITH MULTIPLE BOUNDARIES AS FACTORS...THE MAIN BEING OUR COLD FRONT. SHOULD SEE A LINE OF DECENT TSTMS DEVELOP AND MOVE SEWD ACROSS THE CWA IN THE LATE EVENING THRU LATE NIGHT HOURS WITH DECENT LIFT ASSOCIATED WITH THE STORMS...DECENT AVAILABLE MOISTURE AHEAD OF THE FRONT. MODEL SOUNDINGS SHOW FREEZING LEVELS BETWEEN 9-13KFT DURING THE NIGHT SO COULD HAVE SOME HAILERS. HIGH STRAIGHT LINE WINDS WILL DEFINITELY BE A FACTOR AS WELL AS THE POSSIBILITY FOR AN ISOLATED TORNADO. WILL KEEP POPS AROUND A LITTLE LONGER THAN PREVIOUSLY FORECASTED WITH SLOWER MOVEMENT OF SYSTEM. PRECIP SHOULD BE GONE ACROSS THE AREA BY SUNSET SUN NT. AFTER THAT LOOKS DRY FOR THE REMAINDER OF THE PERIOD. ANOTHER FRONT MOVES THROUGH ON THU...BUT FOR NOW LOOKS TO BE DRY...WITH RAINFALL MISSING US TO THE E. AS FOR TEMPERATURES...SUNDAY WILL BE COOL POST FRONTAL WITH NRLY WINDS AND LEFT OVER CLOUD COVER. WILL CLEAR OUT FOR SUN NT...BRINGING BACK AN UNSEASONABLY COOL NIGHT WITH 30S POSSIBLE. THEN WARMING TREND BEGINS MON. AS OF NOW...ONLY SLIGHT COOL DOWN EXPECTED W/ 2ND FRONT ON THU. 11/KEISER FIRE WEATHER... FIRE WEATHER CONCERNS FOR THIS EVENING AND THROUGH SUNDAY WILL BE LOW GIVEN SIGNIFICANT WETTING RAINFALL ASSOCIATED WITH A COLD FRONT FORECASTED TO AFFECT MOST OF WEST CENTRAL TEXAS. IN ADDITION... MINIMUM RH VALUES ACROSS THE REGION ON SUNDAY WILL REMAIN ABOVE RED FLAG CRITERIA. DRY CONDITIONS SHOULD PREVAIL THROUGH THE EXTENDED AS AN UPPER LEVEL RIDGE BUILDS INTO THE CENTRAL PLAINS. THE DRY CONDITIONS WILL CREATE AN ELEVATED FIRE WEATHER CONCERN BUT WINDS BELOW FIRE WEATHER CRITERIA SHOULD ARGUE AGAINST THE ISSUANCE OF ANY FIRE WEATHER PRODUCTS. 15 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 47 64 40 79 / 80 20 0 0 SAN ANGELO 50 65 39 80 / 70 30 10 0 JUNCTION 54 66 37 78 / 60 50 10 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/99
Hazardous weather outlook, Apr 26, 2:12 PM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 212 PM CDT SAT APR 26 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-271915- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 212 PM CDT SAT APR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF WEST CENTRAL THIS EVENING AND TONIGHT. THE MAIN HAZARDS FROM THESE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION TO THE SEVERE THUNDERSTORMS...LOCALLY VERY HEAVY RAINFALL IS ALSO POSSIBLE WHICH MAY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT FOR ALL OF WEST CENTRAL TEXAS. 15
In the hours before
Special weather statement, Apr 26, 8:12 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 812 PM CDT SAT APR 26 2008 TXZ073-154-168-270215- CONCHO TX-MCCULLOCH TX-MENARD TX- 812 PM CDT SAT APR 26 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT FOR SOUTHERN CONCHO...SOUTHWEST MCCULLOCH AND NORTHEAST MENARD COUNTIES... AT 810 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER NORTHEASTERN MENARD COUNTY...ABOUT 10 MILES NORTH OF MENARD...AND MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE BY 825 PM CDT THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 850 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 26, 8:33 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
833 PM CDT SAT APR 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 1 E VICK 31.34N 100.08W
04/26/2008 E1.75 INCH CONCHO TX LAW ENFORCEMENT
HAIL LOCATATION ON THE WESTERN CONCHO COUNTY LINE ON US
87.
0829 PM HAIL 1 W VICK 31.34N 100.11W
04/26/2008 E1.75 INCH CONCHO TX LAW ENFORCEMENT
HAIL FALLING ON US 87 NEAR THE WESTERN CONCHO COUNTY
BOUNDARY.
&&
KHOEPPNERSpecial weather statement, Apr 26, 8:46 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 846 PM CDT SAT APR 26 2008 TXZ154-270230- MCCULLOCH TX- 846 PM CDT SAT APR 26 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT FOR MCCULLOCH COUNTY... AT 845 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES NORTHEAST OF MELVIN...OR ABOUT 13 MILES NORTHWEST OF BRADY...MOVING NORTHEAST AT 23 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... PEAR VALLEY BY 855 PM CDT LOHN BY 905 PM CDT ROCHELLE BY 925 PM CDT THIS STORM WILL CONTAIN PEA SIZE HAIL...ALONG WITH FREQUENT LIGHTNING AND WIND GUSTS TO 40 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, Apr 26, 9:08 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 908 PM CDT SAT APR 26 2008 TXZ049-098-113-270315- HASKELL TX-JONES TX-FISHER TX- 908 PM CDT SAT APR 26 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT FOR HASKELL...NORTHERN JONES AND NORTHEASTERN FISHER COUNTIES... AT 904 PM CDT...A BAND OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR FROM JUST WEST OF HASKELL TO NEAR HAMLIN...MOVING EAST AT 26 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... STAMFORD BY 920 PM CDT HASKELL BY 930 PM CDT LAKE STAMFORD NEAR LAKE STAMFORD MARINA BY 945 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 26, 9:12 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
912 PM CDT SAT APR 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL STERLING CITY 31.84N 100.99W
04/26/2008 E1.75 INCH STERLING TX LAW ENFORCEMENT
&&
KHOEPPNERLocal storm report, Apr 26, 9:17 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
917 PM CDT SAT APR 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL EDEN 31.22N 99.84W
04/26/2008 E1.00 INCH CONCHO TX TRAINED SPOTTER
&&
KHOEPPNERThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:10 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 50 min |
| Apr 26, 7:46 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Concho, Runnels, Tom Green | 44 min |
| Apr 26, 8:26 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 49 min |
| Apr 26, 8:37 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 38 min |
| Apr 26, 8:42 PM CDT | Tornado Warning | SJT | Coke, Nolan | 33 min |
| Apr 26, 9:05 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch | 55 min |
| Apr 26, 9:12 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling | 33 min |
| Apr 26, 9:22 PM CDT | Tornado Warning | SJT | Concho, McCulloch, Menard | 38 min |
| Apr 26, 9:50 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 40 min |
| Apr 26, 9:52 PM CDT | Tornado Warning | SJT | Concho, McCulloch, Mason, Menard | 53 min |
| Apr 26, 10:25 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 50 min |
| Apr 26, 10:56 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 34 min |
| Apr 26, 11:03 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 42 min |
| Apr 26, 11:26 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 49 min |
| Apr 27, 2:23 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 52 min |
| Apr 27, 2:33 AM CDT | Tornado Warning | SJT | Concho, McCulloch | 27 min |
| Apr 27, 2:57 AM CDT | Tornado Warning | SJT | Concho, McCulloch | 48 min |
| Apr 27, 3:44 AM CDT | Tornado Warning | SJT | McCulloch, Mason, San Saba | 46 min |
| Apr 27, 4:31 AM CDT | Severe Thunderstorm Warning | SJT | Mason, San Saba | 44 min |
| Apr 27, 4:31 AM CDT | Wind Advisory | SJT | Coke, Crockett, Irion, Schleicher, Sterling, Sutton and 1 more | 7 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.